Dr Arthur Lipstein arthur.lipstein@durham.ac.uk
Associate Professor
We formulate the theory of a 2-form gauge field on a Euclidean spacetime lattice. In this approach, the fundamental degrees of freedom live on the faces of the lattice, and the action can be constructed from the sum over Wilson surfaces associated with each fundamental cube of the lattice. If we take the gauge group to be U(1), the theory reduces to the well-known abelian gerbe theory in the continuum limit. We also propose a very simple and natural non-abelian generalization with gauge group U(N)×U(N), which gives rise to U(N) Yang-Mills theory upon dimensional reduction. Formulating the theory on a lattice has several other advantages. In particular, it is possible to compute many observables, such as the expectation value of Wilson surfaces, analytically at strong coupling and numerically for any value of the coupling.
Lipstein, A. E., & Reid-Edwards, R. A. (2014). Lattice Gerbe Theory. Journal of High Energy Physics, 2014(09), Article 034. https://doi.org/10.1007/jhep09%282014%29034
Journal Article Type | Article |
---|---|
Acceptance Date | Aug 14, 2014 |
Online Publication Date | Sep 4, 2014 |
Publication Date | Sep 4, 2014 |
Deposit Date | Feb 22, 2016 |
Publicly Available Date | Jun 14, 2016 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2014 |
Issue | 09 |
Article Number | 034 |
DOI | https://doi.org/10.1007/jhep09%282014%29034 |
Public URL | https://durham-repository.worktribe.com/output/1411584 |
Published Journal Article
(1.7 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
© The Author(s) 2014 This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search